# SDR DALA1100669864

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 77 L19-L20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 77 BETWEEN LONGERON L19R AND L20R SKIN HAS PROTRUDING DENT.  COLD WORKED DENT BACK TO CONTOUR IAW SRM 53-04, FIG 38.  FABRICATED NEW DOUBLER IAW SRM 53-04, FIG 38.  INSTALLED DOUBLER IAW SRM 53-04, FIG 38.  NDT VERIFIED DAMAGE CONTAINED IAW NDT SPM 06-10-01.001.
